# SDR DALA2017091606914

- Difficulty date: September 15, 2017
- Submitted: September 17, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING AT THE RT WING OTBD FLAP CENTER GUIDE VANE.  THE FLAP CENTER GUIDE VANE WAS REPLACED IAW AMDS 2710-4628, AND 2710-4629.
